TITLE

PERIODIC SOLUTIONS TO DIFFERENTIAL EQUATIONS WITH A GENERALIZED P-LAPLACIAN

AUTHOR(S)
LIPOWSKI, ADAM; PRZERADZKI, BOGDAN; SZYMAŃSKA-DĘBOWSKA, KATARZYNA
PUB. DATE
October 2014
SOURCE
Discrete & Continuous Dynamical Systems - Series B;Oct2014, Vol. 19 Issue 8, p2593
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The existence of a periodic solution to nonlinear ODEs with φ-Laplacian is proved under conditions on functions given in the equation (not on the unknown solutions). The results are applied to a relativistic pendulum equation in a general form.
ACCESSION #
97887481

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics